Alert archive / Kansas / Wind Advisories in 2012
Wind Advisory 20, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Apr 1, 2012, 3:59 PM CDT for 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Apr 2, 2012, 4:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2012, 3:59 PM CDT (20:59 UTC)
- In effect from
- Apr 2, 2012, 4:00 AM CDT
- Expired
- Apr 2, 2012, 10:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3550 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
208 WWUS73 KGLD 012059 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 259 PM MDT SUN APR 1 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-020500- /O.NEW.KGLD.WI.Y.0020.120402T1200Z-120403T0300Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 259 PM MDT SUN APR 1 2012 /359 PM CDT SUN APR 1 2012/ ...WIND ADVISORY IN EFFECT FROM 6 AM MDT /7 AM CDT/ TO 9 PM MDT /10 PM CDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM MDT /7 AM CDT/ TO 9 PM MDT /10 PM CDT/ MONDAY. * TIMING/DURATION...WIND WILL INCREASE MONDAY MORNING AND CONTINUE THROUGH THE DAY. WIND WILL GRADUALLY DECREASE BY MID EVENING. * PEAK WINDS...NORTH WIND AT 30 TO 40 MPH WITH GUSTS UP TO AROUND 50 MPH. THE STRONGEST GUSTS SHOULD OCCUR MONDAY MORNING. * OTHER IMPACTS...SOME AREAS OF BLOWING DUST AND REDUCED VISIBILITY ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
4 follow-up statements
502 WWUS73 KGLD 012343 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 543 PM MDT SUN APR 1 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-020745- /O.CON.KGLD.WI.Y.0020.120402T1200Z-120403T0300Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 543 PM MDT SUN APR 1 2012 /643 PM CDT SUN APR 1 2012/ ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM MDT /7 AM CDT/ TO 9 PM MDT /10 PM CDT/ MONDAY... * TIMING/DURATION...WIND WILL INCREASE MONDAY MORNING AND CONTINUE THROUGH THE DAY. WIND WILL GRADUALLY DECREASE BY MID EVENING. * PEAK WINDS...NORTH WIND AT 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. THE STRONGEST GUSTS SHOULD OCCUR MONDAY MORNING. * OTHER IMPACTS...SOME AREAS OF BLOWING DUST AND REDUCED VISIBILITY ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
563 WWUS73 KGLD 020429 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1029 PM MDT SUN APR 1 2012 COZ090>092-KSZ001-013-027-NEZ079-021230- /O.EXT.KGLD.WI.Y.0020.120402T0900Z-120403T0300Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...SHARON SPRINGS... BENKELMAN 1029 PM MDT SUN APR 1 2012 /1129 PM CDT SUN APR 1 2012/ ...WIND ADVISORY NOW IN EFFECT FROM 3 AM MDT /4 AM CDT/ TO 9 PM MDT /10 PM CDT/ MONDAY... * TIMING/DURATION...WIND WILL INCREASE EARLY MONDAY MORNING AND CONTINUE THROUGH THE DAY. WIND WILL GRADUALLY DECREASE BY MID EVENING. * PEAK WINDS...NORTH WIND AT 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. THE STRONGEST GUSTS SHOULD OCCUR MONDAY MORNING. * OTHER IMPACTS...SOME AREAS OF BLOWING DUST AND REDUCED VISIBILITY ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ KSZ002>004-014>016-028-029-041-042-NEZ080-081-021230- /O.CON.KGLD.WI.Y.0020.120402T1200Z-120403T0300Z/ RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-GREELEY- WICHITA-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY... HOXIE...HILL CITY...OAKLEY...QUINTER...TRIBUNE...LEOTI... TRENTON...MCCOOK 1029 PM MDT SUN APR 1 2012 /1129 PM CDT SUN APR 1 2012/ ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM MDT /7 AM CDT/ TO 9 PM MDT /10 PM CDT/ MONDAY... * TIMING/DURATION...WIND WILL INCREASE MONDAY MORNING AND CONTINUE THROUGH THE DAY. WIND WILL GRADUALLY DECREASE BY MID EVENING. * PEAK WINDS...NORTH WIND AT 30 TO 40 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST GUSTS SHOULD OCCUR MONDAY MORNING. * OTHER IMPACTS...SOME AREAS OF BLOWING DUST AND REDUCED VISIBILITY ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
472 WWUS73 KGLD 021452 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 852 AM MDT MON APR 2 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-030300- /O.CON.KGLD.WI.Y.0020.000000T0000Z-120403T0300Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 852 AM MDT MON APR 2 2012 /952 AM CDT MON APR 2 2012/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT /10 PM CDT/ THIS EVENING... * TIMING/DURATION...STRONG NORTH WIND WILL CONTINUE TODAY GRADUALLY DECREASING BY MID EVENING. * PEAK WINDS...NORTH WIND AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * OTHER IMPACTS...SOME AREAS OF BLOWING DUST AND REDUCED VISIBILITY ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
220 WWUS73 KGLD 030309 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 909 PM MDT MON APR 2 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-030415- /O.EXP.KGLD.WI.Y.0020.000000T0000Z-120403T0300Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 909 PM MDT MON APR 2 2012 /1009 PM CDT MON APR 2 2012/ ...WIND ADVISORY HAS EXPIRED... WIND GUSTS OF 45 MPH OR GREATER ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Apr 1, 3:43 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 1, 3:43 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
243 PM MDT SUN APR 1 2012
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 238 PM MDT SUN APR 1 2012
SOUTHWEST FLOW WILL BE OVER THE REGION TONIGHT. THE UPPER LOW WILL
MOVE INTO SOUTHWEST NEW MEXICO MONDAY. A SURFACE TROUGH WILL BE OVER
EASTERN COLORADO TONIGHT. A COLD FRONT WILL PUSH SOUTH ACROSS
NORTHWEST KANSAS EARLY MONDAY.
SUBSIDENCE WILL CONTINUE OVER THE FA TONIGHT SO POPS WILL BE NIL.
SOME LIGHT PRECIPITATION WILL BE POSSIBLE MONDAY MORNING OVER
WESTERN PORTIONS OF EASTERN COLORADO WHILE DYNAMICS FROM THE UPPER
LOW ARE STILL REASONABLY CLOSE. BY MONDAY AFTERNOON THE LOW WILL
MOVE FAR ENOUGH SOUTH SO THAT CHANCES ARE MUCH LOWER. PLAN TO
CONTINUE SLIGHT CHANCE POPS IN EASTERN COLORADO MONDAY MORNING AND
THEN SILENT POPS MONDAY AFTERNOON. THE REST OF THE FA WILL HAVE NIL
POPS.
STRONG WINDS ARE THE MAIN FOCUS OF THE FORECAST FOR MONDAY. THE
GFS/NAM BOTH INDICATE GUSTS TO AROUND 50 MPH BETWEEN 12-15Z.
SUSTAINED WIND WILL BE STRONG ENOUGH TO SUPPORT A WIND ADVISORY ALL
DAY. SEE DETAILS ON THE WIND ADVISORY BELOW.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 238 PM MDT SUN APR 1 2012
MONDAY NIGHT WINDS WILL REMAIN GUSTY THROUGH THE NIGHT...WITH THE
STRONGEST GUSTS DURING THE EVENING...AS THE COOLER TEMPERATURES
ABOVE THE GROUND ALLOW THE STRONG WINDS TO MIX TO THE SURFACE. AS
SUCH HAVE THE WIND ADVISORY EXTENDING INTO THE EVENING. DURING THE
LATE EVENING THE WINDS WILL SLOWLY DECLINE AS THE COOLER
TEMPERATURES AT THE SURFACE CAUSE MIXING TO DECLINE.
THERE STILL REMAINS SOME UNCERTAINTY WITH TRACK OF THE CLOSED UPPER
LEVEL LOW MONDAY NIGHT THROUGH WEDNESDAY. MODELS IN GENERAL HAVE
SLOWED THE SYSTEM DOWN FROM YESTERDAY...WHICH SEEMS REASONABLE SINCE
THE CLOSED LOW WILL BE OUTSIDE OF THE MAIN UPPER LEVEL FLOW. THE
12Z NAM IS FURTHER SOUTH THAN IT WAS AT THIS TIME YESTERDAY WHILE
THE 12Z GFS IS FURTHER NORTH. PREFERENCE IS THE SREF AND NAM SINCE
THEY ARE SLOWER AND HAVE MORE RUN TO RUN CONSISTENCY WITH THE TRACK
OF THE CLOSED LOW AND ARE IN LINE WITH THE MAJORITY OF THE 6Z
GEFS...BUT FAVORED MOSTLY THE SREF FOR DETERMINING AREAS OF PRECIP.
SINCE THE NAM DRASTICALLY CUT BACK THE PRECIP. FOR THIS STORM
SYSTEM. GENERALLY THINKING A SLOWER TREND OF THE PRECIPITATION
MONDAY NIGHT THROUGH TUESDAY EVENING LOOKS TO BE THE WAY TO
GO...WITH LOCATIONS SOUTH OF HIGHWAY 24 LOOKING TO HAVE THE BEST
CHANCE FOR PRECIPITATION UNTIL THE STORM SYSTEM MOVES FURTHER EAST.
MONDAY EVENING HAVE SLIGHT CHANCES FOR PRECIPITATION OVER EASTERN
COLORADO AS THE 750-650MB SATURATES WITH ISENTROPIC LIFT OVER THAT
AREA. OVERNIGHT PRECIP. CHANCES INCREASE OVER THE ENTIRE AREA FROM
SOUTHWEST TO NORTHEAST AS ISENTROPIC LIFT OVERSPREADS THE AREA AND
MOISTURE AHEAD OF THE CLOSED LOW BEGINS TO MOVE NORTH INTO THE
AREA. SOME LOCATIONS IN EASTERN COLORADO MAY RECEIVE SOME SNOW WITH
LOW TEMPERATURES AROUND FREEZING.
TUESDAY PRECIP. CHANCES SLOWLY INCREASE AS THE CIRCULATION OF THE
CLOSED LOW CONTINUES TO BRING MOISTURE INTO THE AREA. BIGGEST
QUESTION IS HOW FAR NORTH THE MOISTURE WILL MAKE IT AS THE CLOSED
LOW MOVES EAST. WITH MORE UNCERTAINTY THAT THERE WILL BE MOISTURE
FOR THE ISENTROPIC LIFT TO WORK WITH AS ONE MOVES NORTH...HAVE
PRECIP. CHANCES DECREASING TO THE NORTH. WINDS WILL CONTINUE TO DECREASE
AS THE UPPER LEVEL WINDS DECLINE...BECOMING LIGHT BY EVENING.
TUESDAY NIGHT PRECIPITATION CHANCES BEGIN TO DECREASE FROM EAST TO
WEST AS THE CLOSED LOW AND WRAP AROUND MOISTURE MOVE EAST.
FOR WEDNESDAY THROUGH SUNDAY THE MAIN FOCUS WILL BE THE CLOSED LOW
MOVING OUT OF THE AREA AND THUNDERSTORM CHANCES TOWARD THE END OF
THE WEEK.
WEDNESDAY THE CLOSED CONTINUES TO MOVE OUT OF THE AREA. BOTH THE
GFS AND ECMWF HAVE THE CLOSED LOW MOVING EAST OVER KANSAS...WHILE
THE NAM/SREF HAVE THE CLOSED LOW MOVING EAST OVER OKLAHOMA. DESPITE
THE DIFFERING POSITIONS OF THE LOW...THE MODELS AGREE THAT PRECIP.
CHANCES WILL DECLINE FROM EAST TO WEST DURING THE DAY AS THE CLOSED
LOW MOVES EAST. BEHIND THE CLOSED LOW A SHORT WAVE RIDGE MOVES OVER
THE AREA.
THURSDAY THE NEXT UPPER LEVEL TROUGH MOVES ON SHORE. BY FRIDAY
MORNING THE TROUGH WILL BE OVER THE INTER MOUNTAIN WEST. AT THE
SURFACE A LEE SIDE TROUGH DEVELOPS OVER EASTERN COLORADO AS THE
UPPER LEVEL TROUGH APPROACHES THE TRI-STATE AREA. FRIDAY SOUTHERLY
AHEAD OF AN UPPER LEVEL SHORT WAVE TROUGH BRING UP MOISTURE FROM
THE SOUTH. WITH INSTABILITY TO WORK WITH CANNOT RULE OUT A FEW
THUNDERSTORMS FROM FORMING OVER THE EASTERN PART OF THE AREA DURING
THE AFTERNOON. FRIDAY NIGHT A COLD FRONT MOVES THROUGH THE AREA.
OVER THE EAST THUNDERSTORM CHANCES CONTINUE WITH ELEVATED INSTABILITY
IN PLACE AND THE LOW LEVEL JET MOVING OVER THOSE AREAS.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1139 AM MDT SUN APR 1 2012
VFR CONDITIONS WILL CONTINUE FOR THE NEXT 24 HOURS AT KGLD AND
KMCK. WINDS WILL SHIFT TO THE NORTH AND BECOME GUSTY BEHIND A
FRONT EXPECTED TO REACH BOTH SITES AROUND 12Z MONDAY. WINDY
CONDITIONS WILL PERSIST THROUGH MONDAY.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
CO...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ252>254.
WIND ADVISORY FROM 6 AM TO 9 PM MDT MONDAY FOR COZ090>092.
KS...RED FLAG WARNING UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR
KSZ001>004-013>016-027>029-041-042.
WIND ADVISORY FROM 6 AM MDT /7 AM CDT/ TO 9 PM MDT /10 PM CDT/
MONDAY FOR KSZ001>004-013>016-027>029-041-042.
NE...RED FLAG WARNING UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR
NEZ079>081.
WIND ADVISORY FROM 6 AM MDT /7 AM CDT/ TO 9 PM MDT /10 PM CDT/
MONDAY FOR NEZ079>081.
&&
SHORT TERM...FS
LONG TERM....JTL
AVIATION...FSHazardous weather outlook, Apr 1, 3:50 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 250 PM MDT SUN APR 1 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 250 PM MDT SUN APR 1 2012 /350 PM CDT SUN APR 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT RECORD TO NEAR RECORD HIGH TEMPERATURES WITH VERY DRY CONDITIONS AND BREEZY SOUTH WINDS ARE EXPECTED THIS AFTERNOON. A RED FLAG WARNING FOR CRITICAL FIRE WEATHER CONDITIONS REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDY CONDITIONS ARE EXPECTED ON MONDAY BEHIND A COLD FRONT THAT MOVES THROUGH THE REGION LATE TONIGHT. GUSTS AROUND 50 MPH ARE LIKELY...WITH THE STRONGEST GUSTS MONDAY MORNING. FRIDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS EAST OF HIGHWAY 27. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JTL
Nearby
Wind Advisories in Kansas, 2012Wind Advisories in Nebraska, 2012Wind Advisories in Colorado, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.